ZERO-DIVISOR GRAPHS OF REDUCED RICKART ∗-RINGS
Journal Title: Discussiones Mathematicae - General Algebra and Applications - Year 2017, Vol 37, Issue 1
Abstract
For a ring A with an involution ∗, the zero-divisor graph of A, Γ∗ (A), is the graph whose vertices are the nonzero left zero-divisors in A such that distinct vertices x and y are adjacent if and only if xy∗ = 0. In this paper, we study the zero-divisor graph of a Rickart ∗-ring having no nonzero nilpotent element. The distance, diameter, and cycles of Γ∗ (A) are characterized in terms of the collection of prime strict ideals of A. In fact, we prove that the clique number of Γ∗(A) coincides with the cellularity of the hullkernel topological space Σ(A) of the set of prime strict ideals of A, where cellularity of the topological space is the smallest cardinal number m such that every family of pairwise disjoint non-empty open subsets of the space have cardinality at most m.
Authors and Affiliations
A. A. Patil, B. N. Waphare
Completely Archimedean Semirings
In this paper we give a structural description of completely Archimedean semirings which is an extension of the structure theorem of completely Archimedean semigroups.
Some homological properties of skew PBW extensions arising in non-commutative algebraic geometry
In this short paper we study for the skew P BW (Poincar-Birkhoff-Witt) extensions some homological properties arising in non-commutative algebraic geometry, namely, Auslander-Gorenstein regularity, Cohen-Macaulayness and...
LOCAL COHOMOLOGY MODULES AND RELATIVE COHEN-MACAULAYNESS
Let (R, m) denote a commutative Noetherian local ring and let M be a finite R-module. In this paper, we study relative Cohen-Macaulay rings with respect to a proper ideal a of R and give some results on such rings in rel...
ON CENTRALIZER OF SEMIPRIME INVERSE SEMIRING
Let S be 2-torsion free semiprime inverse semiring satisfying A2 condition of Bandlet and Petrich [1]. We investigate, when an additive mapping T on S becomes centralizer.
ON A PERIOD OF ELEMENTS OF PSEUDO-BCI-ALGEBRAS
The notions of a period of an element of a pseudo-BCI-algebra and a periodic pseudo-BCI-algebra are defined. Some of their properties and characterizations are given.